# SDR ASAA2017090921885

- Difficulty date: September 9, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 32,995 hours, 9,879 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning Message
- Condition: False Activation
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE SHOWS ECONOMIC FAULT MESSAGE 75-20522: THE HMU LPT ACC CONTROL CURRENT IS OUT OF RANGE.  ACFT GROUNDED. ACCOMPLISHED FIM 75-22, TASK 804.  FAULT MESSAGE 75-20522 NOT ACTIVE.
